# SDR SIMA2018102925001

- Difficulty date: October 25, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 37,204 hours, 32,382 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455501
- Part serial: 0612
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GEAR RETRACTION NOISE SIMILAR TO GEAR DOORS OPEN- NORMAL EICAS INDICATIONS DURING RETRACTION + EXTENSION-C/A-TROUBLESHOT IAW FIM TASK 32-32-00. REMOVED AND REPLACED LANDING GEAR CONTROL LEVER IAW AMM TASK 32-32-02. NO DISCREPANCIES FOUND OPS CHECK GOOD.
